# SDR HEEA076466

- Difficulty date: October 4, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- Aircraft time: 13,180 hours
- Engine: Pwa PT6T3B
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 324473514
- Part serial: A84234
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE SURGING DURING POWER CHANGES CAUSING AIRCRAFT TO YAW. REPLACED WITH SERVICEABLE FUEL CONTROL.
